# SDR 95ZZZX2939

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1271L
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- Engine: Pwa JT8D9A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Condition: Hole Burned
- Location: Eng
- Part time: 49,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'N' CHECK INSPECTION, A SMALL .3750 INCH HOLE WAS FOUND IN THE COMBUSTION CHAMBER CASE AT APPROXIMATELY THE 10 O'CLOCK POSITION.  (THE OUTER FAN DUCT ALSO BURNED THROUGH).  REFERENCE:  OPER CONTROL NR AENA131C.
